# SDR DALA2024121911833

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION FLOOR SUPORT +Y765 HARD POINT AREA 3 INCH AFT FR68 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR SUPPORT Y765 AND FASTENERS LOC BTW FR66 TO FR70 AFT GALLEY AREA AS PER A319 SRM 51-72-11-911-001 AND SRM 51-42-11-801. (0717341)
